# SDR AWXA200700460

- Difficulty date: March 10, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679913
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  LEFT WING NR 1 SLAT LOWER SURFACE CRACKED, SS 255 - SS 258.87.  REPAIRED LEFT WING NR 1 SLAT LOWER SURFACE, SS 255 - SS 258.87 IAW B737-300 SRM 57-43-01-2R6 FIGURE 201.
